# SDR ASAA2017061821129

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,150 hours, 5,851 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE HAS MAP SYMBOLOGY ON MFD.  ACFT GROUNDED. PERFORMED POWER CYCLE. PERFORMED FIM TASK 34-21-00-810-801. NO FAULT FOUND.
